Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Sooo this is my acne on my jawline and on cheeks, is it hormonal? I have never ever had acne like this, maybe like 3 zits in a month but this is crazy! But i think that this was caused by plan B pill which i took two months  ago, i also developed some cysts on my cheeks and i dont really know if it will ever go away, I'm regretting taking the pill tbh9D0DDF78-5BE4-41AF-ABC2-3DB9A7439A95.thumb.jpeg.5aaca9d49ff9ea567d738a6ee9deb4bf.jpegFD6F27C5-6AD4-4F5F-A4D6-93BEB9D1FFEA.thumb.jpeg.a28786526104f3ed3a588c22c431d3d6.jpeg

Edited by AlexisChan

Share this post


Link to post
Share on other sites

Plan B is known to break some people out so it would be the likely culprit.  I think given time, your body will probably regulate itself.  I'm sorry you are dealing with this.  

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×